RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2015, Volume 20, Issue 4, Pages 441–448 (Mi rcd24)  

This article is cited in 6 scientific papers (total in 6 papers)

On the Control of a Robot Ball Using Two Omniwheels

Alexander P. Ivanov

Moscow Institute of Physics and Technology, Inststitutskii per. 9, Dolgoprudnyi, 141700, Russia

Abstract: We discuss the dynamics of a balanced body of spherical shape on a rough plane, controlled by the movement of a built-in shell. These two shells are set in relative motion due to rotation of the two symmetrical omniwheels. It is shown that the ball can be moved to any point on the plane along a straight or (in the case of the initial degeneration) polygonal line. Moreover, any prescribed curvilinear trajectory of the ball center can be followed by an appropriate control strategy as far as the diameter connecting both wheels is nonvertical.

Keywords: robot ball, omniwheel, control

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00432
This work was partially supported by the Russian Foundation for Basic Research (project 14-01-00432) within the framework of the Russian Federation task No. 2014/120.


DOI: https://doi.org/10.1134/S1560354715040036

References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 37J60, 37J35, 70E18, 70F25, 70H45
Received: 26.03.2015
Language: English

Citation: Alexander P. Ivanov, “On the Control of a Robot Ball Using Two Omniwheels”, Regul. Chaotic Dyn., 20:4 (2015), 441–448

Citation in format AMSBIB
\Bibitem{Iva15}
\by Alexander P. Ivanov
\paper On the Control of a Robot Ball Using Two Omniwheels
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 4
\pages 441--448
\mathnet{http://mi.mathnet.ru/rcd24}
\crossref{https://doi.org/10.1134/S1560354715040036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3376600}
\zmath{https://zbmath.org/?q=an:06507834}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RCD....20..441I}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000358990500003}
\elib{http://elibrary.ru/item.asp?id=23996081}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938583847}


Linking options:
  • http://mi.mathnet.ru/eng/rcd24
  • http://mi.mathnet.ru/eng/rcd/v20/i4/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mehdi Roozegar, Mohammad J. Mahjoob, Moosa Ayati, “Adaptive Estimation of Nonlinear Parameters of a Nonholonomic Spherical Robot Using a Modified Fuzzy-based Speed Gradient Algorithm”, Regul. Chaotic Dyn., 22:3 (2017), 226–238  mathnet  crossref  mathscinet
    2. H. Kang, C. Liu, Ya.-B. Jia, “Inverse dynamics and energy optimal trajectories for a wheeled mobile robot”, Int. J. Mech. Sci., 134 (2017), 576–588  crossref  isi  scopus
    3. E. V. Vetchanin, A. A. Kilin, “Control of body motion in an ideal fluid using the internal mass and the rotor in the presence of circulation around the body”, J. Dyn. Control Syst., 23:2 (2017), 435–458  crossref  mathscinet  zmath  isi  scopus
    4. T. B. Ivanova, A. A. Kilin, E. N. Pivovarova, “Controlled motion of a spherical robot with feedback. i”, J. Dyn. Control Syst., 24:3 (2018), 497–510  crossref  mathscinet  zmath  isi  scopus
    5. B. I. Adamov, “A Study of the Controlled Motion of a Four-wheeled Mecanum Platform”, Nelineinaya dinam., 14:2 (2018), 265–290  mathnet  crossref
    6. Yang Bai, Mikhail Svinin, Motoji Yamamoto, “Dynamics-Based Motion Planning for a Pendulum-Actuated Spherical Rolling Robot”, Regul. Chaotic Dyn., 23:4 (2018), 372–388  mathnet  crossref  mathscinet
  • Number of views:
    This page:46
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019